A segregated solution algorithm for incompressible flows in general co-ordinates
學年 84
學期 2
出版(發表)日期 1996-03-01
作品名稱 A segregated solution algorithm for incompressible flows in general co-ordinates
著者 Sheu, Tony W. H.; Lee, Shi-Min;
單位 淡江大學航空太空工程學系
出版者 Chichester: John Wiley & Sons Ltd.
著錄名稱、卷期、頁數 International Journal for Numerical Methods in Fluids 22(6), pp.515-548
摘要 To analyse an incompressible Navier–Stokes flow problem in a boundary- fitted curvilinear co-ordinate system is definitely not a trivial task. In the primitive variable formulation, choices between working variables and their storage points have to be made judiciously. The present work engages contravariant velocity components and scalar pressure which stagger each other in the mesh to prevent even–odd pressure oscillations from emerging. Now that smoothness of the pressure field is attainable, the remaining task is to ensure a discrete divergence-free velocity field for an incompressible flow simulation. Aside from the flux discretizations, the indispensable metric tensors, Jacobian and Christoffel symbols in the transformed equations should be approximated with care. The guiding idea is to get the property of geometric identity pertaining to these grid-sensitive discretizations. In addition, how to maintain the revertible one-to-one equivalence at the discrete level between primitive and contravariant velocities is another theme in the present staggered formulation. A semi-implicit segregated solution algorithm felicitous for a large-scale flow simulation was utilized to solve the entire set of basic equations iteratively. Also of note is that the present segregated solution algorithm has the virtue of requiring no user-specified relaxation parameters for speeding up the satisfaction of incompressibility in an optimal sense. Three benchmark problems, including an analytic problem, were investigated to justify the capability of the present formulation in handling problems with complex geometry. The test cases considered and the results obtained herein make a useful contribution in solving problems subsuming cells with arbitrary shapes in a boundary-fitted grid system.
關鍵字 Incompressible Flow; Navier-Stokes Equations; Pressure Fields
語言 en
ISSN 0271-2091
期刊性質 國外
收錄於 SCI EI
國別 GBR
出版型式 紙本

機構典藏連結 ( http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/45989 )